MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR
Model Number EPK-3000
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued: this device is classified as import for export, therefore 510k is not applicable for this specific device.Similar device being sold in the usa epk-3000-us with a 510k # k172156.(b)(4).We will continue to investigate this situation and if necessary, file a supplemental repoort.Due to memo and policy change effictive july 1, the new awareness date for this mdr will be july 1, 2021.The dt was reassessed as fda reportable on june 28, 2021.
 
Event or Problem Description
Pentax medical was made aware of an event which occurred in asia pacific region involving pentax video processor model epk-3000 sn: (b)(4).The event reported on 26jan2021, stated the processor was installed and the main lamp failed to light.The abnormality was observed in the procedure room before use.There was no adverse event reported with this complaint.No additional information was provided.This event meets the requirement for fda reportability; therefore, submission of a report does not constitute an admission that medical personnel, user facility, importer, manufacturer, or product caused or contributed to the event.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12217227
Report Number9610877-2021-00193
Device Sequence Number4063151
Product Code PEA
UDI-Device Identifier04961333240197
UDI-Public04961333240197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-3000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1